# SDR FDEA202305221228

- Difficulty date: May 22, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING -- LOWER REAR SPAR AT XORS 1048 HAS CORROSION REMOVED CORROSION AND REPAIRED LH WING LOWER REAR SPAR AT XORS 1048 PER SRM SRM   57-00-00-2R FIG.202 SHT.3 AND EA  T 1-5710-T0374723 WING - BASIC WING STRUCTURE - LH WING   REAR SPAR LOWER CAP XORS 1042 TO XORS 1062 - REPAIR      MAJOR REPAIR
